# SDR UALA2012041302251

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 37,749 hours, 15,379 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 780B000002
- Part serial: 49
- Condition: Binding
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE BINDS WHEN EXTENDING FLAPS BEYOND POS 1,  INSTALLED FLAP CONTROL UNIT ASSY FROM ACFT 4013 AND APPLIED OPS TASK 27-54-00-710-002.  OPS CHECKED NORMAL.
